# SDR SWAA041306

- Difficulty date: May 8, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 29,863 hours, 25,683 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND BULKHEAD STRAP AT BS 178, RBL 6 TO RBL 25, CRACKED.  REMOVED AND REPLACED STRAP PER SRM AND BAC DRAWING.
